Works matching DE "EUCLIDEAN domains"
Results: 268
A multisensory time-frequency features fusion method for rotating machinery fault diagnosis under nonstationary case.
- Published in:
- Journal of Intelligent Manufacturing, 2024, v. 35, n. 7, p. 3197, doi. 10.1007/s10845-023-02198-x
- By:
- Publication type:
- Article
Spatial extremes and stochastic geometry for Gaussian-based peaks-over-threshold processes.
- Published in:
- Extremes, 2024, v. 27, n. 3, p. 397, doi. 10.1007/s10687-024-00487-z
- By:
- Publication type:
- Article
Non-scale-invariant inverse curvature flows in Euclidean space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 471, doi. 10.1007/s00526-012-0589-x
- By:
- Publication type:
- Article
Equiangular spherical semidesigns.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 2, p. 291, doi. 10.1007/s10958-013-1317-6
- By:
- Publication type:
- Article
Euclidean Networks with a Backbone and a Limit Theorem for Minimum Spanning Caterpillars.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 992, doi. 10.1287/moor.2014.0706
- By:
- Publication type:
- Article
THE IMPLICIT FUNCTION THEOREM WHEN THE PARTIAL JACOBIAN MATRIX IS ONLY CONTINUOUS AT THE BASE POINT.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 2, p. 377, doi. 10.14321/realanalexch.41.2.0377
- By:
- Publication type:
- Article
COMPLETION FROM AN ABSTRACT PERSPECTIVE.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 2, p. 233, doi. 10.14321/realanalexch.41.2.0233
- By:
- Publication type:
- Article
ON SPHERICAL ELASTIC CURVES: SPHERICAL INDICATRIX ELASTIC CURVES.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 4, p. 699
- By:
- Publication type:
- Article
Lorentz Transformations from Intrinsic Symmetries.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 9, p. 94, doi. 10.3390/sym8090094
- By:
- Publication type:
- Article
THE HUFFMAN-LIKE ALIGNMENT IN MANIFOLD LEARNING.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2014, v. 28, n. 4, p. -1, doi. 10.1142/S0218001414510057
- By:
- Publication type:
- Article
LINE DISCONTINUITIES, LOCAL ACTION WITH BOTH THE FIELD AND ITS DUAL, AND SPIN FROM NO SPIN IN TWO-DIMENSIONAL SCALAR THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2013, v. 28, n. 1, p. -1, doi. 10.1142/S0217751X13500036
- By:
- Publication type:
- Article
A REPRESENTATION THEOREM FOR LYAPUNOV-LIKE TRANSFORMATIONS ON EUCLIDEAN JORDAN ALGEBRAS.
- Published in:
- International Game Theory Review, 2013, v. 15, n. 4, p. -1, doi. 10.1142/S0219198913400343
- By:
- Publication type:
- Article
A New Proof of the Pythagorean Theorem and Its Application to Element Decompositions in Topological Algebras.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/353917
- By:
- Publication type:
- Article
This is my world: spatial representation in the Resident Evil films.
- Published in:
- Continuum: Journal of Media & Cultural Studies, 2016, v. 30, n. 4, p. 477, doi. 10.1080/10304312.2016.1186600
- By:
- Publication type:
- Article
mGOASVM: Multi-label protein subcellular localization based on gene ontology and support vector machines.
- Published in:
- BMC Bioinformatics, 2012, v. 13, n. 1, p. 1, doi. 10.1186/1471-2105-13-290
- By:
- Publication type:
- Article
Abstract Shearlet Transform.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2015, v. 22, n. 4, p. 669, doi. 10.36045/bbms/1447856066
- By:
- Publication type:
- Article
Isometric embeddings of pretangent spaces in E<sup>n</sup>.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 1, p. 91, doi. 10.36045/bbms/1366306716
- By:
- Publication type:
- Article
The merits of adding complexity: non-separable preferences in spatial models of European Union politics.
- Published in:
- Journal of Theoretical Politics, 2013, v. 25, n. 4, p. 546, doi. 10.1177/0951629813493212
- By:
- Publication type:
- Article
MODIS NDVI time series clustering under dynamic time warping.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2014, v. 12, n. 5, p. -1, doi. 10.1142/S0219691314610116
- By:
- Publication type:
- Article
Line-inversion and pedal transformation in the quasi-hyperbolic plane.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 151, n. 2, p. 462, doi. 10.1007/s10474-016-0686-y
- By:
- Publication type:
- Article
Local Nahm Transform and Singularity Formation of ASD Connections.
- Published in:
- Communications in Mathematical Physics, 2020, v. 375, n. 2, p. 1041, doi. 10.1007/s00220-019-03477-6
- By:
- Publication type:
- Article
Dirac Operators on Hypersurfaces as Large Mass Limits.
- Published in:
- Communications in Mathematical Physics, 2020, v. 374, n. 3, p. 1963, doi. 10.1007/s00220-019-03642-x
- By:
- Publication type:
- Article
A Triviality Result in the AdS/CFT Correspondence for Euclidean Quantum Fields with Exponential Interaction.
- Published in:
- Communications in Mathematical Physics, 2013, v. 324, n. 1, p. 63, doi. 10.1007/s00220-013-1796-9
- By:
- Publication type:
- Article
Random Parking, Euclidean Functionals, and Rubber Elasticity.
- Published in:
- Communications in Mathematical Physics, 2013, v. 321, n. 1, p. 1, doi. 10.1007/s00220-013-1725-y
- By:
- Publication type:
- Article
Embeddings of Spaces of Functions of Positive Smoothness on a Hölder Domain in Lebesgue Spaces.
- Published in:
- Mathematical Notes, 2023, v. 113, n. 1/2, p. 18, doi. 10.1134/S0001434623010030
- By:
- Publication type:
- Article
Equicontinuity of Families of Mappings with One Normalization Condition.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 3/4, p. 614, doi. 10.1134/S0001434621030317
- By:
- Publication type:
- Article
Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains.
- Published in:
- Mathematical Notes, 2019, v. 106, n. 3/4, p. 501, doi. 10.1134/S0001434619090207
- By:
- Publication type:
- Article
On smoothing embeddings and isotopies.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 5/6, p. 946, doi. 10.1134/S0001434616050369
- By:
- Publication type:
- Article
Gap opening and split band edges in waveguides coupled by a periodic system of small windows.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 5/6, p. 660, doi. 10.1134/S0001434613050039
- By:
- Publication type:
- Article
Backstepping active disturbance rejection control: a delayed activation approach.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2017, v. 11, n. 14, p. 2336, doi. 10.1049/iet-cta.2016.1533
- By:
- Publication type:
- Article
ON TRACE THEOREMS FOR SOBOLEV SPACES.
- Published in:
- Le Matematiche, 2020, v. 75, n. 1, p. 137, doi. 10.4418/2020.75.1.8
- By:
- Publication type:
- Article
A sharp reverse Bonnesen-style inequality and generalization.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. N.PAG, doi. 10.1186/s13660-019-2043-5
- By:
- Publication type:
- Article
Extremal functions for Trudinger-Moser inequalities with nonnegative weights.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1718-7
- By:
- Publication type:
- Article
Large Sample Properties of the Three-Step Euclidean Likelihood Estimators under Model Misspecification.
- Published in:
- Econometric Reviews, 2016, v. 35, n. 4, p. 465, doi. 10.1080/07474938.2014.966634
- By:
- Publication type:
- Article
ON SYSTEM OF BALLS WITH EQUAL RADII GENERATING SHADOW AT A POINT.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2018, v. 68, n. 2, p. 77, doi. 10.26485/0459-6854/2018/68.2/8
- By:
- Publication type:
- Article
MEAN VALUE THEOREMS FOR SOLUTIONS OF LINEAR PARTIAL DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTS.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2018, v. 68, n. 2, p. 13, doi. 10.26485/0459-6854/2018/68.2/1
- By:
- Publication type:
- Article
On the hot spots of quantum graphs.
- Published in:
- Communications on Pure & Applied Analysis, 2021, v. 20, n. 9, p. 3029, doi. 10.3934/cpaa.2021095
- By:
- Publication type:
- Article
Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional.
- Published in:
- Communications on Pure & Applied Analysis, 2021, v. 20, n. 1, p. 319, doi. 10.3934/cpaa.2020268
- By:
- Publication type:
- Article
TUG-OF-WAR GAMES AND THE INFINITY LAPLACIAN WITH SPATIAL DEPENDENCE.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 5, p. 1959, doi. 10.3934/cpaa.2013.12.1959
- By:
- Publication type:
- Article
Lecture notes on mean curvature flow: barriers and singular perturbations.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2017, v. 54, n. 3, p. 529, doi. 10.1090/bull/1562
- By:
- Publication type:
- Article
Some remarks on semirings and their ideals.
- Published in:
- Asian-European Journal of Mathematics, 2019, v. 12, n. 7, p. N.PAG, doi. 10.1142/S1793557120500023
- By:
- Publication type:
- Article
QUASICONFORMAL MAPPINGS ON CERTAIN CLASSES OF DOMAINS IN METRIC SPACES.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2012, p. 11
- By:
- Publication type:
- Article
Banach-Stone type theorems for C<sup>1</sup>-function spaces over Riemannian manifolds.
- Published in:
- Acta Scientiarum Mathematicarum, 2017, v. 83, n. 3/4, p. 551, doi. 10.14232/actasm-016-323-4
- By:
- Publication type:
- Article
APPROXIMATION PROPERTIES OF RANDOM POLYTOPES ASSOCIATED WITH POISSON HYPERPLANE PROCESSES.
- Published in:
- Advances in Applied Probability, 2014, v. 46, n. 4, p. 919, doi. 10.1239/aap/1418396237
- By:
- Publication type:
- Article
Gauss-Bonnet Theorem in the Universal Covering Group of Euclidean Motion Group E(2) with the General Left-Invariant Metric.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2022, v. 29, n. 3, p. 626, doi. 10.1007/s44198-022-00052-x
- By:
- Publication type:
- Article
Sobolev regularity for nonlinear Poisson equations with Neumann boundary conditions on Riemannian manifolds.
- Published in:
- Forum Mathematicum, 2023, v. 35, n. 2, p. 431, doi. 10.1515/forum-2022-0119
- By:
- Publication type:
- Article
A simple proof of the generalized Leibniz rule on bounded Euclidean domains.
- Published in:
- Forum Mathematicum, 2021, v. 33, n. 6, p. 1561, doi. 10.1515/forum-2020-0228
- By:
- Publication type:
- Article
Order of the canonical vector bundle over configuration spaces of spheres.
- Published in:
- Forum Mathematicum, 2018, v. 30, n. 5, p. 1265, doi. 10.1515/forum-2018-0046
- By:
- Publication type:
- Article
Sobolev spaces and ∇-differential operators on manifolds I: basic properties and weighted spaces.
- Published in:
- Annals of Global Analysis & Geometry, 2022, v. 61, n. 4, p. 721, doi. 10.1007/s10455-022-09824-6
- By:
- Publication type:
- Article
Singer invariants and various types of curvature homogeneity.
- Published in:
- Annals of Global Analysis & Geometry, 2014, v. 45, n. 4, p. 303, doi. 10.1007/s10455-013-9403-z
- By:
- Publication type:
- Article